default search action
"Iteration complexity of an interior-point algorithm for nonlinear ..."
Yunbin Zhao, Jiye Han, Zengzhu Xu (1999)
- Yunbin Zhao, Jiye Han, Zengzhu Xu:
Iteration complexity of an interior-point algorithm for nonlinear p-complementarity problems. Int. J. Comput. Math. 70(4): 699-715 (1999)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.